| Catalog Number |
AM6100 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2025 has been used as a placeholder.The device has been received for evaluation.The investigation is pending completion.
Event or Problem Description
Event occurred on an unspecified date with regarding a 10" smallbore ext set w/6-port nanoclave® manifold (orange, red, blue, purple, yellow rings), check valve, clamp, rotating luer where they stated that "there is cracking and causing it to leak in septum of manifold.".There was unknown patient involvement and unknown human harm.
Additional Manufacturer Narrative
Additional information: b5.Investigation summary: received one (1) used am6100 smallbore ext set for inspection.An incomplete insertion was observed at the female luer to male luer bond at the end of the manifold.The set was leak tested per product specifications.There was leakage from the incomplete insertion.The reported complaint can be confirmed.The probable cause is due to an incomplete insertion during manual assembly in the assembly plant.A device history record review could not be conducted because no lot number(s) was/were identified.Corrective and preventative actions are in process.
Event or Problem Description
Additional information was provided regarding this complaint stating that "there was an increase of clabsi.The event occurred on during infusion.There was patient involvement and there was patient harm.